# SDR LR7A06053

- Difficulty date: May 26, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 54,297 hours, 32,936 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part serial: NSN
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C6 CHECK PER JOB CARD HC3213 FOUND MLG WHEEL WELL FORMER DAMAGED AT FS 491 RT, RBL 70, WL 130.  REPAIRED FORMER IAW LAC MEA 382-53-06-028.
